Yıl 2018, Cilt 31, Sayı 4, Sayfalar 1192 - 1200 2018-12-01

Some integral inequalities for s-convex functions

Ye SHUANG [1] , Feng QI [2]

9 29

In the paper, by virtue of an integral identity and the H\"older inequality for integrals, the authors establish some new inequalities of the Hermite--Hadamard type for $s$-convex functions, derives some new inequalities for common convex functions, and apply these new results to construct some inequalities for special means.

s-Convex Function, Hermite-Hadamard, Type ınequality, Hölder ınequality, Mathematical mean
  • \begin{thebibliography}{99}
  • \bibitem{1} R.-F. Bai, F. Qi, and B.-Y. Xi, \textit{Hermite-Hadamard type inequalities for the $m$- and $(\alpha,m)$-logarithmically convex functions}, Filomat \textbf{27} (2013), no.~1, 1\nobreakdash--7.
  • \bibitem{2} S.-P. Bai, S.-H. Wang, and F. Qi, \textit{Some Hermite-Hadamard type inequalities for $n$-time differentiable $(\alpha,m)$-convex functions}, J. Inequal. Appl. 2012, \textbf{2012}:267, 11~pages; Available online at \url{https://doi.org/10.1186/1029-242X-2012-267}.
  • \bibitem{3} L. Chun and F. Qi, \textit{Integral inequalities of Hermite-Hadamard type for functions whose third derivatives are convex}, J. Inequal. Appl. 2013, \textbf{2013}:451, 10~pages; Available online at \url{https://doi.org/10.1186/1029-242X-2013-451}.
  • \bibitem{4} H. Hudzik and L. Maligranda, \emph{Some remarks on $s$-convex functions}, Aequationes Math. \textbf{48} (1994), no.~1, 100\nobreakdash--111; Available online at \url{https://doi.org/10.1007/BF01837981}.
  • \bibitem{5} S. Hussain, M. I. Bhatti, and M. Iqbal, \emph{Hadamard-type inequalities for $s$-convex functions I}, Punjab Univ. J. Math. (Lahore) \textbf{41} (2009), 51\nobreakdash--60.
  • \bibitem{6} U. S. Kirmaci, M. Klari\v{c}i\'c Bakula, M. E. \"{O}zdemir, and J. Pe\v{c}ari\'{c}, \emph{Hadamard-type inequalities for $s$-convex functions}, Appl. Math. Comput. \textbf{193} (2007), no.~1, 26\nobreakdash--35; Available online at \url{https://doi.org/10.1016/j.amc.2007.03.030}.
  • \bibitem{7} F. Qi, Z.-L. Wei, and Q. Yang, \textit{Generalizations and refinements of Hermite-Hadamard's inequality}, Rocky Mountain J. Math. \textbf{35} (2005), no.~1, 235\nobreakdash--251; Available online at \url{https://doi.org/10.1216/rmjm/1181069779}.
  • \bibitem{8} M. Z. Sarikaya, E. Set, and M. E. \"Ozdemir, \emph{On new inequalities of Simpson's type for $s$-convex functions}, Comput. Math. Appl. \textbf{60} (2010), no.~8, 2191\nobreakdash--2199; Availble online at \url{https://doi.org/10.1016/j.camwa.2010.07.033}.
  • \bibitem{9} S.-H. Wang, B.-Y. Xi, and F. Qi, \textit{Some new inequalities of Hermite-Hadamard type for $n$-time differentiable functions which are $m$-convex}, Analysis (Munich) \textbf{32} (2012), no.~3, 247\nobreakdash--262; Available online at \url{https://doi.org/10.1524/anly.2012.1167}.
  • \bibitem{10} B.-Y. Xi and F. Qi, \textit{Some Hermite-Hadamard type inequalities for differentiable convex functions and applications}, Hacet. J. Math. Stat. \textbf{42} (2013), no.~3, 243\nobreakdash--257.
  • \end{thebibliography}
Birincil Dil en
Konular Mühendislik
Dergi Bölümü Mathematics
Yazarlar

Yazar: Ye SHUANG (Sorumlu Yazar)
Ülke: China


Orcid: 0000-0001-6239-2968
Yazar: Feng QI (Sorumlu Yazar)
Ülke: China


Bibtex @araştırma makalesi { gujs358384, journal = {Gazi University Journal of Science}, issn = {}, eissn = {2147-1762}, address = {Gazi Üniversitesi}, year = {2018}, volume = {31}, pages = {1192 - 1200}, doi = {}, title = {Some integral inequalities for s-convex functions}, key = {cite}, author = {SHUANG, Ye and QI, Feng} }
APA SHUANG, Y , QI, F . (2018). Some integral inequalities for s-convex functions. Gazi University Journal of Science, 31 (4), 1192-1200. Retrieved from http://dergipark.gov.tr/gujs/issue/40684/358384
MLA SHUANG, Y , QI, F . "Some integral inequalities for s-convex functions". Gazi University Journal of Science 31 (2018): 1192-1200 <http://dergipark.gov.tr/gujs/issue/40684/358384>
Chicago SHUANG, Y , QI, F . "Some integral inequalities for s-convex functions". Gazi University Journal of Science 31 (2018): 1192-1200
RIS TY - JOUR T1 - Some integral inequalities for s-convex functions AU - Ye SHUANG , Feng QI Y1 - 2018 PY - 2018 N1 - DO - T2 - Gazi University Journal of Science JF - Journal JO - JOR SP - 1192 EP - 1200 VL - 31 IS - 4 SN - -2147-1762 M3 - UR - Y2 - 2018 ER -
EndNote %0 Gazi University Journal of Science Some integral inequalities for s-convex functions %A Ye SHUANG , Feng QI %T Some integral inequalities for s-convex functions %D 2018 %J Gazi University Journal of Science %P -2147-1762 %V 31 %N 4 %R %U
ISNAD SHUANG, Ye , QI, Feng . "Some integral inequalities for s-convex functions". Gazi University Journal of Science 31 / 4 (Aralık 2018): 1192-1200.